MathSciNet Relay Station
MathSciNet bibliographic data
MR1012519 12H05 (12D15)
Grigorʹev, D. Yu.; Singer, M. F. Solving ordinary differential equations in terms of series with real exponents. Trans. Amer. Math. Soc. 327 (1991), no. 1, 329–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement